Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The probability law for the intensity of a trial period, with data subject to the Gaussian law


Author: E. L. Dodd
Journal: Bull. Amer. Math. Soc. 33 (1927), 681-684
DOI: https://doi.org/10.1090/S0002-9904-1927-04451-2
MathSciNet review: 1561447
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04451-2

American Mathematical Society